MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB SP MAGNET 3; COCHLEAR BAHA ATTRACT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB SP MAGNET 3; COCHLEAR BAHA ATTRACT SYSTEM
Model Number 95773
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Erosion (1750); Pressure Sore/Ulcer (2326)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Per the audiologist it was reported that the patient experienced significant skin breakdown at the magnet site subsequent to developing a pressure sore and the patient was treated with oral and topical antibiotics (date and duration not reported).

Brand Name
SP MAGNET 3
Common Device Name
COCHLEAR BAHA ATTRACT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key7982778
Report Number6000034-2018-02111
Device Sequence Number168806
Product Code LXB
UDI-Device Identifier09321502028691
UDI-Public(01)09321502028691(10)120517(17)181221
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K131240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/21/2018
Device Model Number95773
Device Catalogue Number95773
Device Lot Number120517
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2018
Initial Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;